# SDR REXA2021110400931

- Difficulty date: October 25, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 601R1342510
- Condition: Elongated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH AILERON BUSHING LUGS G&D BORES OUT OF LIMITS MEASURED AT .7495,
LUG D MEASURED AT .7490, LUG C AND H GOUGED AND WILL REQ OVERSIZE 
REO REQ'D.                                                        
"	" COMPLIED WITH MHIRJ REO #690-57-61-233 REV-- DATED 2021-10-19 AND
BOMBARDIER REO 670-57-61-237 REV-- DATED 2017-07-25 FOR REPAIR.   
WVAC EMP STAMP #  738 MTC.                                        
"
